# SDR USAA2011042591625

- Difficulty date: April 1, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON INNER HINGE PIN OF LEFT WING NR 5 SPOILER INBOARD SIDE.  REPLACED INNER HINGE PIN OF LEFT WING NR 5 SPOILER INBOARD SIDE IAW A319 AMM 27-64-45.
